# SDR JJBA20120615005

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 27,726 hours, 38,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, CREW NOTICED THE ROW 1 EMERGENCY LIGHT WAS INOPERATIVE.  GROUND MX CREW R & R THE LIGHT BULB.  AN OPS CHECK WAS PERFORMED WITH SATISFACTORY RESULTS AND THE ACFT WAS RETURNED TO SERVICE.
